# SDR HEEA968477

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Coupling
- Part number: 6898977
- Condition: Failed Insp
- Location: Engine
- Part time: 116 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO 1750 HOUR INSPECTION DUE.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  FAILED NO-GO GUAGE INSPECTION ON N1 COUPLING INTERNAL SPLINES. INSTALLED NEW PART.
